# SDR DALA2021102706670

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 63,624 hours, 20,904 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5814 -DIV- TO MSP DUE TO LEFT ENGINE PNEUMATICS INOP WITH ANTI-ICE NEEDED ENROUTE. CORRECTIVE ACTION: REPLACED HPSOV REF B757 AMM 36-11. NO LEAKS NOTED. R/R 380 DEGREE FAN AIR TEMP SENSOR REF B757 AMM 36-11. LEAK CK GOOD. FOLLOWING NO GO ODI PROCEDURES. MTC IN PROGRESS.
